Alert archive / Puerto Rico / Small Craft Advisories in 2010
Small Craft Advisory 49, NWS JSJ
NWS JSJ issued this small craft advisory at Aug 25, 2010, 3:06 PM CDT. It took effect at Aug 25, 2010, 9:16 PM CDT. It was in force for 50 hr.
The area
The counties it named.
The facts
- Issued
- Aug 25, 2010, 3:06 PM CDT (20:06 UTC)
- In effect from
- Aug 25, 2010, 9:16 PM CDT
- Expired
- Aug 27, 2010, 11:00 PM CDT
- In force
- 50 hr
- Issued by
- NWS JSJ
The text
As transmitted, in the capitals the NWS used until 2016.
265 WHCA72 TJSJ 252006 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 406 PM AST WED AUG 25 2010 ...EASTERLY SWELLS ASSOCIATED WITH HURRICANE DANIELLE WILL INVADE THE LOCAL ATLANTIC WATERS THURSDAY AFTERNOON...AND LINGER THROUGH FRIDAY... .EASTERLY SWELLS ASSOCIATED WITH HURRICANE DANIELLE WILL RESULT IN SMALL CRAFT ADVISORY CONDITIONS ACROSS THE LOCAL ATLANTIC WATERS BEGINNING THURSDAY AFTERNOON. AMZ710-260415- /O.NEW.TJSJ.SC.Y.0049.100826T1600Z-100828T0400Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 406 PM AST WED AUG 25 2010 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON THURSDAY TO MIDNIGHT AST FRIDAY NIGHT... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT FROM NOON THURSDAY TO MIDNIGHT AST FRIDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
10 follow-up statements
761 WHCA72 TJSJ 260216 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 1016 PM AST WED AUG 25 2010 ...EASTERLY SWELLS ASSOCIATED WITH HURRICANE DANIELLE WILL INVADE THE LOCAL ATLANTIC WATERS THURSDAY AFTERNOON...AND LINGER THROUGH FRIDAY... .EASTERLY SWELLS ASSOCIATED WITH HURRICANE DANIELLE WILL RESULT IN SMALL CRAFT ADVISORY CONDITIONS ACROSS THE LOCAL WATERS BEGINNING THURSDAY AFTERNOON. AMZ715-722-725-732-261030- /O.EXB.TJSJ.SC.Y.0049.100826T2200Z-100827T2200Z/ COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM- ANEGADA PASSAGE SOUTHWARD TO 17N- COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO OUT 10 NM-CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N- 1016 PM AST WED AUG 25 2010 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THURSDAY TO 6 PM AST FRIDAY... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM THURSDAY TO 6 PM AST FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ712-261030- /O.EXB.TJSJ.SC.Y.0049.100827T1000Z-100827T2200Z/ COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- 1016 PM AST WED AUG 25 2010 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TO 6 PM AST FRIDAY... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 6 PM AST FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ710-261030- /O.CON.TJSJ.SC.Y.0049.100826T1600Z-100828T0400Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 1016 PM AST WED AUG 25 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON THURSDAY TO MIDNIGHT AST FRIDAY NIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON THURSDAY TO MIDNIGHT AST FRIDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
605 WHCA72 TJSJ 260847 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 447 AM AST THU AUG 26 2010 ...EASTERLY SWELLS ASSOCIATED WITH HURRICANE DANIELLE WILL INVADE THE LOCAL ATLANTIC WATERS THURSDAY AFTERNOON...AND LINGER THROUGH FRIDAY... .EASTERLY SWELLS ASSOCIATED WITH HURRICANE DANIELLE WILL RESULT IN SMALL CRAFT ADVISORY CONDITIONS ACROSS THE LOCAL WATERS BEGINNING THURSDAY AFTERNOON. AMZ710-261700- /O.EXT.TJSJ.SC.Y.0049.100826T1600Z-100828T1000Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 447 AM AST THU AUG 26 2010 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM NOON TODAY TO 6 AM AST SATURDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM NOON TODAY TO 6 AM AST SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ712-261700- /O.EXT.TJSJ.SC.Y.0049.100827T1000Z-100828T0400Z/ COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- 447 AM AST THU AUG 26 2010 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 6 AM FRIDAY TO MIDNIGHT AST FRIDAY NIGHT... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 6 AM FRIDAY TO MIDNIGHT AST FRIDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ715-722-725-732-261700- /O.CON.TJSJ.SC.Y.0049.100826T2200Z-100827T2200Z/ COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM- ANEGADA PASSAGE SOUTHWARD TO 17N- COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO OUT 10 NM-CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N- 447 AM AST THU AUG 26 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 PM AST FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 PM AST FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
237 WHCA72 TJSJ 261444 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 1044 AM AST THU AUG 26 2010 ...EASTERLY SWELLS ASSOCIATED WITH HURRICANE DANIELLE WILL INVADE THE LOCAL ATLANTIC WATERS TODAY...AND LINGER THROUGH FRIDAY... .EASTERLY SWELLS ASSOCIATED WITH HURRICANE DANIELLE WILL RESULT IN SMALL CRAFT ADVISORY CONDITIONS ACROSS THE LOCAL WATERS BEGINNING AT NOON AST TODAY. AMZ710-262245- /O.CON.TJSJ.SC.Y.0049.100826T1600Z-100828T1000Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 1044 AM AST THU AUG 26 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM AST SATURDAY... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 6 AM AST SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ715-722-725-732-262245- /O.CON.TJSJ.SC.Y.0049.100826T2200Z-100827T2200Z/ COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM- ANEGADA PASSAGE SOUTHWARD TO 17N- COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO OUT 10 NM-CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N- 1044 AM AST THU AUG 26 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 PM AST FRIDAY... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 PM AST FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ712-262245- /O.CON.TJSJ.SC.Y.0049.100827T1000Z-100828T0400Z/ COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- 1044 AM AST THU AUG 26 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM FRIDAY TO MIDNIGHT AST FRIDAY NIGHT... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT FROM 6 AM FRIDAY TO MIDNIGHT AST FRIDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ SR
513 WHCA72 TJSJ 262005 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 405 PM AST THU AUG 26 2010 ...EASTERLY SWELLS ASSOCIATED WITH HURRICANE DANIELLE INVADED THE LOCAL ATLANTIC WATERS TODAY...AND WILL LINGER THROUGH FRIDAY... .EASTERLY SWELLS ASSOCIATED WITH HURRICANE DANIELLE WILL RESULT IN SMALL CRAFT ADVISORY CONDITIONS THROUGH AT LEAST FRIDAY AFTERNOON. AMZ710-270415- /O.CON.TJSJ.SC.Y.0049.000000T0000Z-100828T1000Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 405 PM AST THU AUG 26 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM AST SATURDAY... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 6 AM AST SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ715-722-725-732-270415- /O.CON.TJSJ.SC.Y.0049.100826T2200Z-100827T2200Z/ COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM- ANEGADA PASSAGE SOUTHWARD TO 17N- COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO OUT 10 NM-CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N- 405 PM AST THU AUG 26 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 PM AST FRIDAY... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 PM AST FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ712-270415- /O.CON.TJSJ.SC.Y.0049.100827T1000Z-100828T0400Z/ COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- 405 PM AST THU AUG 26 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM FRIDAY TO MIDNIGHT AST FRIDAY NIGHT... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT FROM 6 AM FRIDAY TO MIDNIGHT AST FRIDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ SR/JF
851 WHCA72 TJSJ 270200 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 1000 PM AST THU AUG 26 2010 ...EASTERLY SWELLS ASSOCIATED WITH HURRICANE DANIELLE INVADED THE LOCAL ATLANTIC WATERS TONIGHT..AND WILL LINGER THROUGH FRIDAY... .EASTERLY SWELLS ASSOCIATED WITH HURRICANE DANIELLE WILL RESULT IN SMALL CRAFT ADVISORY CONDITIONS THROUGH AT LEAST FRIDAY AFTERNOON. AMZ715-722-725-732-271000- /O.CON.TJSJ.SC.Y.0049.000000T0000Z-100827T2200Z/ COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM- ANEGADA PASSAGE SOUTHWARD TO 17N- COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO OUT 10 NM-CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N- 1000 PM AST THU AUG 26 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM AST FRIDAY... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 6 PM AST FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ710-271000- /O.CON.TJSJ.SC.Y.0049.000000T0000Z-100828T1000Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 1000 PM AST THU AUG 26 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM AST SATURDAY... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 6 AM AST SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ712-271000- /O.CON.TJSJ.SC.Y.0049.100827T1000Z-100828T0400Z/ COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- 1000 PM AST THU AUG 26 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM FRIDAY TO MIDNIGHT AST FRIDAY NIGHT... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT FROM 6 AM FRIDAY TO MIDNIGHT AST FRIDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
541 WHCA72 TJSJ 270725 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 325 AM AST FRI AUG 27 2010 ...EASTERLY SWELLS ASSOCIATED WITH HURRICANE DANIELLE INVADED THE LOCAL ATLANTIC AND WILL LINGER THROUGH TONIGHT... .EASTERLY SWELLS ASSOCIATED WITH HURRICANE DANIELLE WILL RESULT IN SMALL CRAFT ADVISORY CONDITIONS THROUGH TONIGHT. AMZ715-722-725-732-270830- /O.CAN.TJSJ.SC.Y.0049.000000T0000Z-100827T2200Z/ COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM- ANEGADA PASSAGE SOUTHWARD TO 17N- COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO OUT 10 NM-CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N- 325 AM AST FRI AUG 27 2010 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS CANCELLED THE SMALL CRAFT ADVISORY. SMALL CRAFT ADVISORY IS CANCELLED. $$ AMZ712-270830- /O.CAN.TJSJ.SC.Y.0049.100827T1000Z-100828T0400Z/ COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- 325 AM AST FRI AUG 27 2010 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS CANCELLED THE SMALL CRAFT ADVISORY. SMALL CRAFT ADVISORY IS CANCELLED. $$ AMZ710-271530- /O.EXT.TJSJ.SC.Y.0049.000000T0000Z-100828T0400Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 325 AM AST FRI AUG 27 2010 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT AST TONIGHT... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT AST TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
795 WHCA72 TJSJ 270801 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 400 AM AST FRI AUG 27 2010 ...NORTHEAST SWELLS ASSOCIATED WITH HURRICANE DANIELLE WILL CONTINUE TO AFFECT THE LOCAL OFF SHORE ATLANTIC WATERS AND WILL LINGER THROUGH TONIGHT... .NORTHEAST SWELLS ASSOCIATED WITH HURRICANE DANIELLE WILL RESULT IN SMALL CRAFT ADVISORY CONDITIONS THROUGH TONIGHT. AMZ710-271600- /O.CON.TJSJ.SC.Y.0049.000000T0000Z-100828T0400Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 400 AM AST FRI AUG 27 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT AST TONIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT AST TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
783 WHCA72 TJSJ 271513 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 1113 AM AST FRI AUG 27 2010 ...NORTHEAST SWELLS GENERATED FROM CATEGORY FOUR HURRICANE DANIELLE WILL CONTINUE TO AFFECT THE LOCAL OFFSHORE ATLANTIC WATERS...AND WILL LINGER THROUGH TONIGHT... .NORTHEAST SWELLS ASSOCIATED WITH HURRICANE DANIELLE WILL RESULT IN SMALL CRAFT ADVISORY CONDITIONS THROUGH TONIGHT. AMZ710-272315- /O.CON.TJSJ.SC.Y.0049.000000T0000Z-100828T0400Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 1113 AM AST FRI AUG 27 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT AST TONIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT AST TONIGHT DUE TO NORTHEAST SWELLS GENERATED FROM HURRICANE DANIELLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
113 WHCA72 TJSJ 272122 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 522 PM AST FRI AUG 27 2010 ...EAST NORTHEAST SWELLS GENERATED FROM CATEGORY FOUR HURRICANE DANIELLE WILL CONTINUE TO AFFECT THE LOCAL OFF SHORE ATLANTIC WATERS THROUGH AT LEAST LATE TONIGHT... .EAST NORTHEAST SWELLS ASSOCIATED WITH HURRICANE DANIELLE WILL RESULT IN SMALL CRAFT ADVISORY CONDITIONS THROUGH LATE TONIGHT. AMZ710-280400- /O.CON.TJSJ.SC.Y.0049.000000T0000Z-100828T0400Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 522 PM AST FRI AUG 27 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT AST TONIGHT... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL MIDNIGHT AST TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
455 WHCA72 TJSJ 280248 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 1048 PM AST FRI AUG 27 2010 ...EAST NORTHEAST SWELLS WILL CONTINUE TO AFFECT THE LOCAL OFF SHORE ATLANTIC WATERS THROUGH AT LEAST LATE TONIGHT... .EAST NORTHEAST SWELLS WILL RESULT IN SMALL CRAFT ADVISORY CONDITIONS THROUGH MIDNIGHT AST LATE TONIGHT. AMZ710-280400- /O.CON.TJSJ.SC.Y.0049.000000T0000Z-100828T0400Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 1048 PM AST FRI AUG 27 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT AST TONIGHT... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL MIDNIGHT AST TONIGHT. SMALL BOAT OPERATORS SHOULD EXERCISE CAUTION ACROSS THESE SAME WATERS AFTER MIDNIGHT AST TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS JSJ wrote its last area forecast discussion before this small craft advisory went out at Aug 25, 2:16 PM CDT, 50 minutes earlier.
Area forecast discussion, Aug 25, 2:16 PM CDT, 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN JUAN PR 316 PM AST WED AUG 25 2010 .SYNOPSIS...AMPLE LOW LEVEL MOISTURE IS EXPECTED TO LINGER ACROSS THE LOCAL ISLANDS THROUGH THE END OF THE WEEK...RESULTING IN DIURNALLY DRIVEN CONVECTION ACROSS THE INTERIOR OF PUERTO RICO EACH AFTERNOON...WITH SCATTERED SHOWERS EXPECTED ACROSS THE VI AND EASTERN SECTIONS OF PUERTO RICO DURING THE OVERNIGHT AND EARLY MORNING HOURS. A SURGE IN MOISTURE FROM THE SOUTH...AS HURRICANE DANIELLE PASSES WELL NORTH OF THE LOCAL FORECAST AREA...IS EXPECTED OVER THE UPCOMING WEEKEND. && .DISCUSSION...THE BAND OF LOW LEVEL MOISTURE THAT BROUGHT SHOWERS TO THE NORTH COAST OF PUERTO RICO THIS MORNING...REACHED WESTERN SECTIONS OF PUERTO RICO BY EARLY AFTERNOON...RESULTING IN FAIRLY ACTIVE WEATHER ACROSS THE INTERIOR AND SOUTHWESTERN SECTIONS OF THE ISLAND. EXPECT THIS SHOWER ACTIVITY TO RAPIDLY DIMINISH AROUND SUNSET...AND FOR PATCHY MOISTURE IN EASTERLY TRADE WIND FLOW TO BRING SCATTERED SHOWERS ACROSS THE VI AND EASTERN SECTIONS OF PUERTO RICO OVERNIGHT. THEREAFTER...GFS IS INDICATING AMPLE LOW LEVEL MOISTURE TO LINGER ACROSS THE LOCAL AREA THROUGH THE END OF THE WEEK...WHICH SHOULD ALLOW FOR TYPICAL LOCALLY INDUCED SHOWER ACTIVITY EACH DAY. HOWEVER...MODELS INDICATE A SIGNIFICANT SURGE IN MOISTURE FROM THE SOUTH OVER THE UPCOMING WEEKEND...WHICH COULD RESULT IN SIGNIFICANT INCREASE IN SHOWER ACTIVITY ACROSS THE ISLANDS BOTH SATURDAY AND SUNDAY. CONTINUE TO MONITOR HURRICANE DANIELLE AND TROPICAL DEPRESSION SEVEN AS THEY CROSS THE ATLANTIC. WHILE THE MAIN EFFECT FROM DANIELLE APPEARS TO BE INCREASING SEAS OVER THE NEXT FEW DAYS...THE LATEST GFS INDICATES TROPICAL DEPRESSION SEVEN MAY TAKE A SLIGHTLY CLOSER PATH TO THE NORTHERN LEEWARD ISLANDS EARLY NEXT WEEK...AND WILL NEED TO CONTINUE TO PAY CLOSE ATTENTION TO THIS SYSTEM AS THE EXACT PATH SO MANY DAYS OUT REMAINS UNCERTAIN. && .MARINE...INCREASING EASTERLY SWELLS ASSOCIATED WITH HURRICANE DANIELLE WILL BRING 7 TO 8 FOOT SEAS ACROSS THE LOCAL ATLANTIC WATERS AND ANEGADA PASSAGE THURSDAY AFTERNOON THROUGH FRIDAY. && .AVIATION...MVFR CONDITIONS WITH MOUNTAIN OBSCURATIONS WILL PERSIST ACROSS TJMZ THROUGH AT LEAST 25/22Z. BRIEF PERIODS OF MVFR CONDITIONS ARE POSSIBLE AT TJPS THROUGH 23/21Z. VFR CONDITIONS WILL PREVAIL ACROSS THE REST OF TAF SITES TONIGHT. SOME LIGHT PASSING SHOWERS ARE POSSIBLE ACROSS TIST...TISX...AND TJSJ AFT 26/02Z. WINDS ARE EXPECTED TO BE FROM THE EAST AT 10 KTS OR LESS. && .PRELIMINARY POINT TEMPS/POPS... SJU 78 89 78 89 / 40 40 20 20 STT 80 91 80 89 / 40 40 30 30 && .SJU WATCHES/WARNINGS/ADVISORIES... PR...SMALL CRAFT ADVISORY AMZ710 BEGINNING NOON AST THURSDAY. VI...SMALL CRAFT ADVISORY AMZ710 BEGINNING NOON AST THURSDAY. && 71/04
Hazardous weather outlook, Aug 25, 5:41 AM CDT, 9 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK FOR PUERTO RICO AND THE U.S. VIRGIN ISLANDS NATIONAL WEATHER SERVICE SAN JUAN PR 641 AM AST WED AUG 25 2010 AMZ710>745-PRZ001>013-261045- SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR- NORTH CENTRAL-CENTRAL INTERIOR-PONCE AND VICINITY-NORTHWEST- WESTERN INTERIOR-MAYAGUEZ AND VICINITY-SOUTHWEST-CULEBRA-VIEQUES- THE NEARSHORE AND OFF SHORE ATLANTIC AND CARIBBEAN COASTAL WATERS- 641 AM AST WED AUG 25 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PUERTO RICO AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT LOW LEVEL MOISTURE WILL COMBINE WITH THE DAYTIME HEATING AND SEA BREEZE CONVERGENCE TO PRODUCE SCATTERED SHOWERS AND THUNDERSTORMS ACROSS THE WESTERN INTERIOR AND WESTERN SECTIONS OF PUERTO RICO THIS AFTERNOON. SOME OF THESE THUNDERSTORMS COULD PRODUCE LOCALLY HEAVY RAINFALL AND MINOR FLOODING IN ISOLATED AREAS OF THE WESTERN PUERTO RICO. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. AMZ715-725-VIZ001-002-261045- ST. THOMAS ST. JOHN ADJACENT ISLANDS-ST CROIX- NEARSHORE ATLANTIC AND ADJACENT CARIBBEAN COASTAL WATERS- 641 AM AST WED AUG 25 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE U.S. VIRGIN ISLANDS AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
The office that day
Everything else NWS JSJ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 25, 11:58 AM CDT | Areal Flood Advisory | JSJ | 3 hr | |
| Aug 25, 12:23 PM CDT | Areal Flood Advisory | JSJ | 3 hr |
Nearby
Small Craft Advisories in Puerto Rico, 2010Every small craft advisory in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.